U.S. doctors online nowAsk doctors free
MY
A 30-year-old male asked:

what vitamin or medicine can replace accutane? because my face too oily. but i also worried taking affect accutane for long term.

1 doctor answer2 doctors weighed in
Dr. Nayana Trivedi
Internal Medicine 39 years experience
It depends: Accutane is Vt A Derivative. The side effect is Drying of skin . If your skin is oily; it is not because of Accutane. Your dermatologist is prescribing you after careful discussion with you about Accutane and only after giving you trial of other medicines both orally and Topically for Acne.. So you should talk to him/her regarding your dilemma.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 47-year-old member asked:
1 doctor answer4 doctors weighed in
A 43-year-old member asked:
1 doctor answer1 doctor weighed in
A 36-year-old member asked:
1 doctor answer4 doctors weighed in
A 27-year-old male asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 21, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.